A generalization of the classical circle problem

Volume 152 / 2012

Yong-Gao Chen, Min Tang Acta Arithmetica 152 (2012), 279-290 MSC: 11B34, 11P21. DOI: 10.4064/aa152-3-4


  • Yong-Gao ChenSchool of Mathematical Sciences
    and Institute of Mathematics
    Nanjing Normal University
    Nanjing 210046, P.R. China
  • Min TangDepartment of Mathematics
    Anhui Normal University
    Wuhu 241000, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image